# SDR AALA961177

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709AA
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT LEADING EDGE WING RUBBING FUSELAGE 2 SPOTS STATIONS 720D AND 720E, STRINGER 18L AND STRINGER 19.  CUT OUT WORN SPOTS (2) ON FUSELAGE.  INSTALLED FILLERS AND OUTSIDE DOUBLER OVER Z AREAS.  DOUBLERS ARE ONE CONTINUED PIECE CONSTRUCTION.
